# SDR DXTA200807213186

- Difficulty date: July 19, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680CE
- Aircraft serial: 7500120
- Aircraft time: 8,148 hours, 4,984 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part serial: 0059
- Condition: Vibration
- Location: Nlg
- Part time: 175 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE SHIMMY ON TAKEOFF.  STARTED AS WE GAINED SPEED THRU EST 30-40 KTS.  BY THE TIME WE ABORTED WE WERE AT APPROX 40-50 KTS. SUB:(M-2B).  REMOVED AND REPLACED LT AND RT NLG WHEEL/TIRE ASSY, WITH OVERHAULED/NEW UNITS SERVICED NLG STRUT, REPLACED (2) EACH BUSHING ON THE LWR TORQUE LINK, WITH NEW.  MANT CHECK GOOD WITH NO VIB NOTED.  WORKED IAW MM CH. 12-10-38-12-10-30-32-44-01, CMM CH. 32-20-02.
